Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Une remarque sur la symétrie asymptotique de la fonction de Green


Author: Hamid-Reza Fanaï
Journal: Proc. Amer. Math. Soc. 133 (2005), 805-807
MSC (2000): Primary 37D40, 53D25
DOI: https://doi.org/10.1090/S0002-9939-04-07683-X
Published electronically: September 20, 2004
MathSciNet review: 2113930
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Dans cette note, nous montrons que la symétrie asymptotique de la fonction de Green dans le cas des variétés compactes de courbure négative implique que la variété est localement symétrique.


References [Enhancements On Off] (What's this?)

  • [AS] M. T. Anderson et R. Schoen, Positive harmonic functions on complete manifolds of negative curvature. Ann. Math., 121 (1985), 429-461. MR 0794369 (87a:58151)
  • [F] Hamid-Reza Fanaï, Sur quelques problèmes liés au flot gédésique, Bull. Belg. Math. Soc. Simon Stevin 10 (2003), no. 2, 161–167 (French, with French summary). MR 2015195
  • [K] V. A. Kaimanovich, Brownian motion and harmonic functions on covering manifolds. An entropy approach. Soviet Math. Dokl., 33 (1986), 812-816. MR 0852647 (88k:58163)
  • [Y] Cheng Bo Yue, Brownian motion on Anosov foliations and manifolds of negative curvature, J. Differential Geom. 41 (1995), no. 1, 159–183. MR 1316554

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 37D40, 53D25

Retrieve articles in all journals with MSC (2000): 37D40, 53D25


Additional Information

Hamid-Reza Fanaï
Affiliation: Department of Mathematical Sciences, Sharif University of Technology, P.O. Box 11365-9415, Tehran, Iran
Email: fanai@sharif.ac.ir

DOI: https://doi.org/10.1090/S0002-9939-04-07683-X
Keywords: Flot g\'eod\'esique, mesures invariantes
Received by editor(s): October 31, 2003
Published electronically: September 20, 2004
Additional Notes: L’auteur remercie V. Kaimanovich pour son aide. Le soutien du Conseil de Recherches de l’Université Technologique Sharif est également remercié.
Communicated by: Michael Handel
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society